# SDR ASOA200900312

- Difficulty date: February 27, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 16,607 hours, 13,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SKIN IS CRACKED AT HANDRAIL STOW RECEPTACLE.
